# SDR 99ZZZX755

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 6420 · Tail Rotor Head
- Part: Fork
- Part number: 369D2172121
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT ELASTOMORIC BEARINGS WORN.  AIRCRAFT PICKED UP HIGH VIBRATION.  TAIL ROTOR FORK ASSY REPLACED.  TAIL ROTOR BALANCED TO BELOW .2 IPS.  AIRCRAFT RELEASED FOR FLIGHT.  REF:  CONTROL NR 98-3-1.
